MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 CHANNEL DRAIN

C.R. BARD INC. (COVINGTON) -1018233 CHANNEL DRAIN
Catalog Number 072221
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that wound drain tube was not able to drain.So, another one was opened and drained as normal.It was reported that the five bottles were used in one case, three of the wound drain which did not work for drainage.They reported a problem with lot#ngjn0817 in pir44095194.Three bottles of the same lot were used in this case.
 
Event or Problem Description
It was reported that wound drain tube was not able to drain.So another one was opened and drained as normal.It was reported that the five bottles were used in one case, three of the wound drain which did not work for drainage.They reported a problem with lot#ngjn0817.Three bottles of the same lot were used in this case.
 
Additional Manufacturer Narrative
The reported event was not confirmed.No root cause could be found because the reported event was unconfirmed.Three photos were received for evaluation.The first one shows a top view of a round channel silicone drain.The next two photos zoom in to both ends, the round drain and the tube.Received 1 wound drain.Connected the tube to an inhouse suction accessory and submerge the round drain in methylene blue solution (3 drops 1 percentage aq methylene blue per 100ml distilled water), suction was performed with no issues.The reported event is unconfirmed therefore, a dhr review is not required.The reported event is unconfirmed therefore a labeling review is not required.Correction: d, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CHANNEL DRAIN
Common Device Name
CHANNEL DRAIN
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key19974659
Report Number1018233-2024-04872
Device Sequence Number20947565
Product Code GBX
UDI-Device Identifier00801741049835
UDI-Public(01)00801741049835(11)240214(17)281231(10)NGJN0817
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number072221
Device Lot NumberNGJN0817
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer11/22/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown